CSpace
多指标鞅最大值的积分不等式
陈培德
1992
Source Publication应用数学学报
ISSN0254-3079
Volume015Issue:002Pages:200
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36061
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈培德. 多指标鞅最大值的积分不等式[J]. 应用数学学报,1992,015(002):200.
APA 陈培德.(1992).多指标鞅最大值的积分不等式.应用数学学报,015(002),200.
MLA 陈培德."多指标鞅最大值的积分不等式".应用数学学报 015.002(1992):200.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈培德]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈培德]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈培德]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.